# SDR SWAA2020051878116

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PREVIOUS BLEND BS 360+12; 4' BELOW STR 27R / PREVIOUS BLEND ON FUSELAGE SKIN BS 360+12; 4' BELOW STR 27R REPAIRED IAW ATS ER 20-02521; REV IR; DATED 12-MAY-2020 AND PER EA NO: 20-153-00497 REV IR 55981U 13MAY20
